Exemples de feuilletages de Lie
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 2, p. 203-215

We give examples of Lie foliations on compact manifolds which cannot be deformed into Lie foliations with discrete holonomy.

Nous donnons des exemples de feuilletages de Lie sur une variété compacte qui ne se déforment pas en des feuilletages de Lie à holonomie discrète.

@article{AFST_2006_6_15_2_203_0,
     author = {Dathe, Hamidou and Quint, Jean-Fran\c cois},
     title = {Exemples de feuilletages de Lie},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 15},
     number = {2},
     year = {2006},
     pages = {203-215},
     doi = {10.5802/afst.1119},
     mrnumber = {2244215},
     zbl = {pre05176309},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2006_6_15_2_203_0}
}
Dathe, Hamidou; Quint, Jean-François. Exemples de feuilletages de Lie. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 2, pp. 203-215. doi : 10.5802/afst.1119. http://www.numdam.org/item/AFST_2006_6_15_2_203_0/

[1] Borel, A. Linear algebraic groups, Graduate Texts in Mathematics, Springer Verlag, Tome 126 (1991) | MR 1102012 | Zbl 0726.20030

[2] Borel, A.; Harder, G. Existence of discrete cocompact subgroups of reductive groups over local fields, J. Reine Angew. Math., Tome 298 (1978), pp. 53-64 | MR 483367 | Zbl 0385.14014

[3] Borel, A.; Harish-Chandra Arithmetic subgroups of algebraic groups, Annals of mathematics, Tome 75 (1962), pp. 485-535 | MR 147566 | Zbl 0107.14804

[4] El Kacimi Alaoui, A.; Guasp, G.; Nicolau, M. On deformations of transversely homogeneous foliations, Topology, Tome 40 (2001), pp. 1363-1393 | MR 1867249 | Zbl 0992.57029

[5] Ghys, E. Riemannian foliations : examples and problems, Appendice E, Riemannian foliations, Birkhäuser, Boston (Progress in Mathematics) Tome 73 (1988) (par P. Molino)

[6] Haefliger, A. Groupoïdes d’holonomie et classifiants, Structure transverse des feuilletages, Société Mathématique de France (Astérisque) Tome 116 (1984), pp. 70-97 | MR 755163 | Zbl 0562.57012

[7] Lehmann, D. Sur l’approximation de certains feuilletages nilpotents par des fibrations, Comptes rendus de l’Académie des sciences, série A, Tome 286 (fibrations), pp. 251-254 | MR 486293 | Zbl 0379.57004

[8] Margulis, G. A. Discrete subgroups of semi-simple Lie groups, Springer Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete 3, Tome 17 (1989) | Zbl 0732.22008

[9] Molino, P. Riemannian foliations, Birkhäuser, Boston, Progress in Mathematics, Tome 73 (1988) | MR 932463 | Zbl 0633.53001

[10] Raghunathan, M. S. Discrete subgroups of Lie groups, Springer Verlag, Berlin Tome 68 (1972) (Ergebnisse der Mathematik und ihrer Grenzgebiete) | MR 507234 | Zbl 0254.22005

[11] Samuel, P. Théorie algébrique des nombres, Méthodes, Hermann, Paris (1967) | MR 215808 | Zbl 0146.06402

[12] Tischler, D. On fibering certain manifold over the circle, Topology, Tome 9 (1970), p. 153-154 | MR 256413 | Zbl 0177.52103

[13] Tits, J. Représentations linéaires irréductibles d’un groupe réductif sur un corps quelconque, Journal für die reine und angewandte Mathematik, Tome 247 (1971), pp. 196-220 | MR 277536 | Zbl 0227.20015